# SDR 99ZZZX1262

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 7170 · Engine Drains
- Part: Valve
- Part number: 0174078010
- Condition: Leaking
- Location: Start Drain
- Part time: 3,415 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE LEAKING EXTERNALLY AT SPLIT LINE.  REMOVED AND REPLACED.
